# SDR FDEA201508102529

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 711 hours, 28,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 15056H4601
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 360 LI WINDOW BEGAN TO ARC.  COMPLIED WITH QRH.  NO OVERWEIGHT LANDING.  R & R NR 1 WINDSHIELD IAW MM 56-11-01-4.  OPERATIONS CHECKED GOOD.
